# SDR AALA20041066

- Difficulty date: October 22, 2004
- Submitted: October 25, 2004
- Operation: Air carrier
- Aircraft: N7518A
- Make and model: Doug DC-9-82
- Aircraft serial: 49895
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SAT - EMERGENCY EXIT LIGHT IN COCKPIT R1 SERVICE DOOR IS INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY EXIT LIGHT IN COCKPIT R1 SERVICE DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
